# SDR 97ZZZM131

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND STATION 907 BETWEEN 29R AND 28R HAS SMALL RIB OF AFT THRESHOLD CRACKED .25 INCH.  REMOVED AFT CARGO DOOR WEB SECTION FOR RIB ACCESS IAW DC-9 SRM 51-30-2.  REMOVED RIB END STATION 907 29R AND 28R, FABBED RIB END FROM 7075-0 .050 IAW D 9 SRM 53-01.  SENT FABBED RIB END TO HEAT TREAT AND WAS HEAT TREATED TO 7075 T6 IAW DC9 SRM 51-10-2A.  RECEIVED PART FROM HEAT TREAT, DRILLED AND DEBURRED IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW DC9 SRM 51-10-2.  INSTALLED IAW DC9 SRM 51-30-2 AND 51-30-3.  (M)
